MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER26INLITTER; STRETCHER, WHEELED, POWERED

STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER26INLITTER; STRETCHER, WHEELED, POWERED
Catalog Number 1125000026
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced unintended excessive speed of the zoom.There was no patient involvement.
 
Additional Manufacturer Narrative
The device pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the device experienced unintended excessive speed of the zoom.There was no patient involvement.
 
Additional Manufacturer Narrative
An additional event was identified and therefore added to this summary report.1 device is still pending evaluation.
 
Event or Problem Description

Brand Name
PRIME ZOOM STRETCHER26INLITTER
Common Device Name
STRETCHER, WHEELED, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18563469
Report Number0001831750-2024-00106
Device Sequence Number6595225
Product Code INK
UDI-Device Identifier07613327278316
UDI-Public07613327278316
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140095
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1125000026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2024
Supplement Date Received by Manufacturer01/01/2024
01/01/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date02/22/2024
03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown